Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Going crazy
Mar 23, 2016

I am on Tribuss and have been on the same regimen since 2012, however I have erratic mood swings and severe depression and feel suicidal most days. I am also forgetful, especially wheb overcome with sorrow it feel like im in a dream and cabt recall details. I am making life a nightmare for everyone around me. I also isolate and feel I cant relate to people even to the poibt where I become anxious of close interactions. Feels like im losing my mind.

Response from Dr. Young

Hello and thanks for posting.

While you feel like you're losing your mind; it seems that you're having the characteristic (and in your case, unacceptable) side effect of the efavirenz component of your Tribuss (known here as Atripla). It's remarkable to me that you've put up with this for 4 years.

I'd suggest that you speak to your care provider about alternative regimens- ones that don't include efavirenz. They exist, but the details depend on the specifics of which country you live in.

HIV treatments can and should be extremely well tolerated. Here's to hoping that your new regimen is. BY


Previous
Switch to Evotaz
Next
Lovaza and ASA DO interact

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement